Alert archive / Montana / High Wind Warnings in 2019
High Wind Warning 9, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Nov 23, 2019, 3:33 AM MST for Golden Valley County, Sweet Grass County, Wheatland County, Montana. It was in force for 38 hr. 21 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 23, 2019, 3:33 AM MST (10:33 UTC)
- Expired
- Nov 24, 2019, 6:00 PM MST
- In force
- 38 hr
- Issued by
- NWS Billings, MT
Counties Golden Valley County, MT, Sweet Grass County, MT, Wheatland County, MT
The radar
The Billings radar (KBLX), 90 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 23, 5:30 AM MST | NON-TSTM WND GST 66 | 2 Sw Greycliff, MT | |
| Nov 23, 8:55 AM MST | NON-TSTM WND GST 58 | 2 Ssw Big Timber, MT | |
| Nov 24, 1:10 AM MST | NON-TSTM WND GST 64 | 2 Ssw Big Timber, MT | |
| Nov 24, 1:35 AM MST | NON-TSTM WND GST 77 | 13 Ssw Greycliff, MT | |
| Nov 24, 2:10 AM MST | NON-TSTM WND GST 59 | 2 Ssw Big Timber, MT | |
| Nov 24, 2:40 AM MST | NON-TSTM WND GST 60 | 2 Ssw Big Timber, MT | |
| Nov 24, 4:10 AM MST | NON-TSTM WND GST 69 | 2 Ssw Big Timber, MT | |
| Nov 24, 7:25 AM MST | NON-TSTM WND GST 55 | 2 Ssw Big Timber, MT | |
| Nov 24, 7:34 AM MST | NON-TSTM WND GST 58 | Judith Gap, MT | |
| Nov 24, 7:55 AM MST | NON-TSTM WND GST 59 | 2 Ssw Big Timber, MT | |
| Nov 24, 8:04 AM MST | NON-TSTM WND GST 61 | Judith Gap, MT | |
| Nov 24, 8:10 AM MST | NON-TSTM WND GST 58 | 2 Ssw Big Timber, MT | |
| Nov 24, 8:35 AM MST | NON-TSTM WND GST 64 | 13 Ssw Greycliff, MT | |
| Nov 24, 10:25 AM MST | NON-TSTM WND GST 56 | 2 Ssw Big Timber, MT | |
| Nov 24, 11:00 AM MST | NON-TSTM WND GST 51 | 2 W Reed Point, MT | |
| Nov 24, 11:04 AM MST | NON-TSTM WND GST 51 | 2 W Reed Point, MT | |
| Nov 24, 11:10 AM MST | NON-TSTM WND GST 56 | 2 Ssw Big Timber, MT | |
| Nov 24, 2:25 PM MST | NON-TSTM WND GST 60 | 2 Ssw Big Timber, MT | |
| Nov 24, 2:40 PM MST | NON-TSTM WND GST 61 | 2 Ssw Big Timber, MT | |
| Nov 24, 2:55 PM MST | NON-TSTM WND GST 54 | 2 Ssw Big Timber, MT | |
| Nov 24, 3:10 PM MST | NON-TSTM WND GST 58 | 2 Ssw Big Timber, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 10.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2696 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
693 WWUS75 KBYZ 231033 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 333 AM MST Sat Nov 23 2019 MTZ141-241045- /O.UPG.KBYZ.HW.A.0003.191124T0100Z-191125T0100Z/ /O.NEW.KBYZ.HW.W.0009.191123T1033Z-191125T0100Z/ Northern Sweet Grass- Including the city of Big Timber 333 AM MST Sat Nov 23 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...West to southwest winds gusting to 65 mph. * WHERE...Northern Sweet Grass. * WHEN...Until 6 PM MST Sunday. * TIMING OF WINDS...Winds will be strong this morning, with some decrease expected this afternoon. The strongest winds should arrive tonight and Sunday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on I-90 from Livingston to Big Timber, and US-191 from Big Timber to Harlowton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ063-172-228-241045- /O.UPG.KBYZ.HW.A.0003.191124T0100Z-191125T0100Z/ /O.NEW.KBYZ.HW.W.0009.191124T0100Z-191125T0100Z/ Judith Gap-Melville Foothills-Southern Wheatland- Including the cities of Judith Gap, Melville, and Harlowton 333 AM MST Sat Nov 23 2019 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST SUNDAY... * WHAT...West winds gusting up to 65 mph. * WHERE...Judith Gap, Melville Foothills and Southern Wheatland. * WHEN...From 6 PM this evening to 6 PM MST Sunday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on US-191 from Big Timber to Harlowton and Judith Gap. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-241045- /O.UPG.KBYZ.HW.A.0003.191124T0100Z-191125T0100Z/ /O.NEW.KBYZ.WI.Y.0019.191123T1033Z-191125T0100Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 333 AM MST Sat Nov 23 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...Southwest winds gusting to 65 mph. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...Until 6 PM MST Sunday. * TIMING OF WINDS...Winds will be strong this morning, with some decrease expected this afternoon. The strongest winds should arrive tonight and Sunday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on I-90 from Livingston to Big Timber, and on local roads around Nye. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
5 follow-up statements
605 WWUS75 KBYZ 231527 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 827 AM MST Sat Nov 23 2019 MTZ141-241530- /O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/ Northern Sweet Grass- Including the city of Big Timber 827 AM MST Sat Nov 23 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...Southwest to west winds gusting to 65 mph. * WHERE...Northern Sweet Grass. * WHEN...Until 6 PM MST Sunday. * TIMING OF WINDS...Winds will be strong this morning, with some decrease expected this afternoon. The strongest winds should arrive tonight and Sunday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on I-90 and US-191 near Big Timber. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ063-172-228-241530- /O.CON.KBYZ.HW.W.0009.191124T0100Z-191125T0100Z/ Judith Gap-Melville Foothills-Southern Wheatland- Including the cities of Judith Gap, Melville, and Harlowton 827 AM MST Sat Nov 23 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST SUNDAY... * WHAT...West winds gusting up to 65 mph. * WHERE...Judith Gap, Melville Foothills and Southern Wheatland. * WHEN...From 6 PM this evening to 6 PM MST Sunday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on US-191 through Harlowton and Judith Gap. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-241530- /O.CON.KBYZ.WI.Y.0019.000000T0000Z-191125T0100Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 827 AM MST Sat Nov 23 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...Southwest winds gusting to 65 mph. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...Until 6 PM MST Sunday. * TIMING OF WINDS...Winds will be strong this morning, with some decrease expected this afternoon. The strongest winds should arrive tonight and Sunday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on I-90 near Livingston, and on local roads around Nye. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
546 WWUS75 KBYZ 232128 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 228 PM MST Sat Nov 23 2019 MTZ141-242130- /O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/ Northern Sweet Grass- Including the city of Big Timber 228 PM MST Sat Nov 23 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...Southwest to west winds gusting to 65 mph. * WHERE...Northern Sweet Grass. * WHEN...Until 6 PM MST Sunday. Strongest winds will occur late tonight through Sunday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on I-90 and US-191 near Big Timber. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ063-172-228-242130- /O.CON.KBYZ.HW.W.0009.191124T0100Z-191125T0100Z/ Judith Gap-Melville Foothills-Southern Wheatland- Including the cities of Judith Gap, Melville, and Harlowton 228 PM MST Sat Nov 23 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST SUNDAY... * WHAT...West winds gusting up to 65 mph. * WHERE...Judith Gap, Melville Foothills and Southern Wheatland. Highest gusts will occur along the Musselshell River valley. * WHEN...From 6 PM this evening to 6 PM MST Sunday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on US-191 through Harlowton and Judith Gap. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-242130- /O.CON.KBYZ.WI.Y.0019.000000T0000Z-191125T0100Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 228 PM MST Sat Nov 23 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...Southwest winds gusting to 65 mph. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...Until 6 PM MST Sunday. Strongest winds will occur late tonight through midday Sunday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on I-90 near Livingston, and on local roads around Nye. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
235 WWUS75 KBYZ 240957 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 257 AM MST Sun Nov 24 2019 MTZ141-250100- /O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/ Northern Sweet Grass- Including the city of Big Timber 257 AM MST Sun Nov 24 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...Southwest to west winds gusting to 65 mph. * WHERE...Northern Sweet Grass. * WHEN...Until 6 PM MST today. Strongest winds will occur this morning through early afternoon. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on I-90 and US-191 near Big Timber. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ063-172-228-250100- /O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/ Judith Gap-Melville Foothills-Southern Wheatland- Including the cities of Judith Gap, Melville, and Harlowton 257 AM MST Sun Nov 24 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds gusting up to 65 mph. * WHERE...Judith Gap, Melville Foothills and Southern Wheatland. Highest gusts will occur along the Musselshell River valley. * WHEN...Until 6 PM MST today. Strongest winds will occur from mid morning through mid afternoon. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on US-191 through Harlowton and Judith Gap. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-250100- /O.CON.KBYZ.WI.Y.0019.000000T0000Z-191125T0100Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 257 AM MST Sun Nov 24 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...Southwest winds gusting to 65 mph. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...Until 6 PM MST today. Strongest winds will occur this morning through early afternoon. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on I-90 near Livingston, and on local roads around Nye. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
351 WWUS75 KBYZ 242200 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 300 PM MST Sun Nov 24 2019 MTZ141-250100- /O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/ Northern Sweet Grass- Including the city of Big Timber 300 PM MST Sun Nov 24 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...Southwest to west winds gusting to 65 mph. * WHERE...Northern Sweet Grass. * WHEN...Until 6 PM MST today. Winds will gradually decrease this evening. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on I-90 and US-191 near Big Timber. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ063-172-228-250100- /O.CON.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/ Judith Gap-Melville Foothills-Southern Wheatland- Including the cities of Judith Gap, Melville, and Harlowton 300 PM MST Sun Nov 24 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds gusting up to 65 mph. * WHERE...Judith Gap, Melville Foothills and Southern Wheatland. Highest gusts will occur along the Musselshell River valley. * WHEN...Until 6 PM MST today. Winds will gradually decrease this evening. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on US-191 through Harlowton and Judith Gap. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-250100- /O.CON.KBYZ.WI.Y.0019.000000T0000Z-191125T0100Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 300 PM MST Sun Nov 24 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...Southwest winds gusting to 70 mph. * WHERE...Livingston Area and Beartooth Foothills. * WHEN...Until 6 PM MST today. Winds will gradually decrease this evening. * IMPACTS...Travel could be difficult, especially for high profile vehicles. This includes travel on I-90 near Livingston, and on local roads around Nye. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those planning to travel in a high profile or light weight vehicle, may want to consider an alternate route. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
524 WWUS75 KBYZ 250102 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 602 PM MST Sun Nov 24 2019 MTZ063-141-172-228-250215- /O.EXP.KBYZ.HW.W.0009.000000T0000Z-191125T0100Z/ Judith Gap-Northern Sweet Grass-Melville Foothills- Southern Wheatland- Including the cities of Judith Gap, Big Timber, Melville, and Harlowton 602 PM MST Sun Nov 24 2019 ...HIGH WIND WARNING HAS EXPIRED... Gusty winds will continue to diminish through the evening. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$ MTZ065-066-250215- /O.EXP.KBYZ.WI.Y.0019.000000T0000Z-191125T0100Z/ Livingston Area-Beartooth Foothills- Including the cities of Livingston, Fishtail, and McLeod 602 PM MST Sun Nov 24 2019 ...WIND ADVISORY HAS EXPIRED... Gusty winds will continue to diminish through the evening. Additional graphics for this hazard can be found at http://www.weather.gov/billings $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Nov 23, 3:16 AM MST, 17 minutes earlier.
Area forecast discussion, Nov 23, 3:16 AM MST, 17 minutes before
Area Forecast Discussion
National Weather Service Billings MT
316 AM MST Sat Nov 23 2019
.DISCUSSION...
Today and tonight...
Lee trough has formed and has become tight enough for winds to
gust to 55 mph from Livingston to Nye to Big Timber. Gradient from
Idaho Falls to Lewistown was at 14mb. GFS increases this to 16mb
by 18z, decreases it to 14mb this afternoon, then ratchets it up
to 18mb overnight. Given that winds were so close to criteria
already in these locations, have decided to issue a Wind Advisory
for Livingston and Nye, and a High Wind Warning for Big Timber.
Winds may become "less strong" this afternoon, but the strongest
winds will be tonight and Sunday.
700mb winds increase from Big Timber to Judith Gap tonight to
60kts. This, with strong surface pressure falls turning the upper
winds west, should allow high winds in Harlowton and Judith Gap
tonight and Sunday. Will issue a High Wind Warning for these
locations for tonight and Sunday as well.
Mid to high level clouds will increase today. Downslope flow will
allow for another mild day, with highs in the lower 50s. It will
be a breezy day across the plains, with 850mb winds of 35-40kts
being tapped into for wind gusts 40-45mph. Winds will decrease a
bit over the plains tonight, but should not die down completely.
TWH
Sunday through Friday...
The winds along the western zones are still expected to peak mid
day Sunday. The strong winds aloft are still expected to mix down
with gusts to 60+ mph. A cold front will move through during the
evening, which should help to decrease the winds fairly quickly
during the evening. Through the remainder of the of extended will
be unsettled. Through Wednesday the flow will be unstable
northwest flow. Generally looking a some slight chance PoPs
especially in the west. The rest of the week will see a large cut-
off low develop over the western US that will then track into the
northern Plains by the weekend. There still remains a significant
amount of spread between models and ensemble members within the
models. The ECMWF is still a slower solution compared compared to
the GFS. The EC is also on the drier side. Both solutions keep the
area in cold air, so both solutions will be snowfall. Given the
spread generally have kept the PoPs in the chance range.
Temperatures will generally fall into the upper 20s to lower 30s
for highs and teens for lows. Reimer
&&
.AVIATION...
Southwest winds will gust 40-50kts along the Beartooth/Absaroka
Foothills and KLVM today. Winds will stay strong tonight with some
gusts to 55kts possible. Winds will be strong over the plains too
and impact KBIL and KMLS with gusts to 30-35kts. Otherwise, VFR
conditions expected. TWH
&&
.PRELIMINARY POINT TEMP/POPS...
Tdy Sun Mon Tue Wed Thu Fri
-------------------------------------------------------
BIL 053 037/053 029/039 023/033 020/031 020/031 017/025
0/N 02/R 43/S 42/S 23/S 44/S 33/S
LVM 050 036/048 025/035 019/030 016/027 017/028 015/026
0/N 15/R 53/S 42/S 24/S 54/S 33/S
HDN 054 033/053 027/041 020/034 019/034 018/033 017/028
0/U 14/R 52/S 32/S 12/S 33/S 23/S
MLS 051 035/052 028/040 021/034 020/034 023/035 019/030
0/U 04/R 21/B 11/E 12/S 33/S 33/S
4BQ 052 034/053 027/039 021/033 019/035 022/038 020/031
0/U 13/R 32/S 21/E 12/S 22/S 23/S
BHK 048 032/050 027/037 020/033 018/033 022/034 021/030
0/U 01/N 11/B 11/B 12/S 23/S 33/S
SHR 052 029/051 024/036 017/031 014/031 017/034 016/029
0/B 11/B 53/S 32/S 12/S 22/S 23/S
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...High Wind Warning in effect from 6 PM this evening to 6 PM
MST Sunday FOR ZONES 63-172-228.
Wind Advisory in effect until 6 PM MST Sunday FOR ZONES
65-66.
High Wind Warning in effect until 6 PM MST Sunday FOR ZONE
141.
WY...None.
&&
weather.gov/billingsIn the hours before
Local storm report, Nov 23, 2:49 AM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
249 AM MST SAT NOV 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM NON-TSTM WND GST 2 SSW BIG TIMBER 45.81N 109.98W
11/23/2019 M56.00 MPH SWEET GRASS MT AWOS
&&
TWHThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 3:33 AM MST | Wind Advisory | BYZ | Park, Stillwater, Sweet Grass | 38 hr |
Nearby
High Wind Warnings in Montana, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.